| Model Number |
AZURION 7 M12 |
| Medical Device Problem Code |
Radiation Output Failure (4027)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Philips has investigated this complaint.According to the additional information collected, the procedure was completed by restarting the system with a delay of 30 min.The philips remote engineer (rse) analyzed the system remotely and found that the issue preventing x-ray generation was resolved after the system was restarted.After restart, the system was returned to use in good working order.The codes were updated based on the investigation outcome.
Event or Problem Description
It was reported to philips that the system was unable to produce x-rays.The device was in clinical use at the time of the event.No harm to the patient or user was reported.Philips has started an investigation of this complaint.